Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Kenmistry

Stieva-A Question

Hi There, i got a question to ask. I am using Stieva-A for a couple of weeks now and I am also taking doxycycline. I found out that my acne are clearing up, but some of the dry-up acne are turning black in colour. Mmm... is that normal or should i stop using it. eusa_think.gif . Please Advise

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×